# SDR CA080116005

- Difficulty date: December 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) CREW ELECTED TO SHUTDOWN ENGINE DURING FLIGHT DUE TO LOW/NO OIL PRESSURE INDICATION.  ENGINE WAS SUBMITTED TO REPAIR SHOP FOR INVESTIGATION AND REPAIR.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080116005)
